Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 95, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Nov 6, 2011, 7:41 AM EST. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2011, 7:41 AM EST (12:41 UTC)
- Expired
- Nov 6, 2011, 9:57 AM EST
- In force
- 2 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
433 WHUS71 KBUF 061241 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 741 AM EST SUN NOV 6 2011 LEZ040-061700- /O.NEW.KBUF.SC.Y.0095.111106T1241Z-111106T1700Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 741 AM EST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * WINDS...SOUTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS. * WAVES...3 TO 4 FEET BUT UP TO 5 WELL OFFSHORE LOWERING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
1 follow-up statement
480 WHUS71 KBUF 061457 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 957 AM EST SUN NOV 6 2011 LEZ040-061600- /O.CAN.KBUF.SC.Y.0095.000000T0000Z-111106T1700Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 957 AM EST SUN NOV 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 7:40 AM EST, 1 minute earlier.
Area forecast discussion, Nov 6, 7:40 AM EST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 740 AM EST SUN NOV 6 2011 .SYNOPSIS... EXPANSIVE HIGH PRESSURE CENTERED OVER NEW JERSEY WILL GENERALLY REMAIN IN PLACE THROUGH TUESDAY. THIS WILL PROVIDE THE REGION WITH AN EXTENDED PERIOD OF DRY WEATHER WHILE TEMPERATURES WILL AVERAGE MUCH ABOVE NORMAL. IN FACT...DAYTIME HIGHS WILL BE MORE TYPICAL OF LATE SEPTEMBER RATHER THAN EARLY NOVEMBER WITH READINGS GENERALLY IN THE 60S. && .NEAR TERM /THROUGH TONIGHT/... IT WILL BE SIMPLY GORGEOUS ACROSS THE REGION TODAY...AS SUN FILLED SKIES AND WARMING H85 TEMPS WILL SUPPORT AFTERNOON READINGS THAT WILL BE MORE TYPICAL OF LATE SEPTEMBER. THIS EXCELLENT WEATHER MAY PROVE TO BE A GOOD TIME TO GET A JUMP ON ANY OUTDOOR HOLIDAY DECORATIONS. A HIGH AMPLITUDE RIDGE CENTERED OVER THE EASTERN THIRD OF THE COUNTRY WILL PROVIDE PLENTY OF SUBSIDENCE ACROSS OUR REGION...WHILE THE RETURN FLOW AROUND AN ANCHORED SFC HIGH NEAR NEW JERSEY WILL CIRCULATE WARMER AIR ACROSS OUR REGION FROM THE UPPER OHIO VALLEY. SOURCE REGION TEMPS FROM THAT PARTICULAR AREA YESTERDAY REACHED INTO THE LOW TO MID 60S...AND THIS AIR WILL MAKE ITS WAY ACROSS OUR FORECAST AREA DURING THE MIDDAY AND AFTERNOON. GUIDANCE HAS BEEN CONSISTENTLY TOO LOW ON OUR TEMPS FOR TODAY...SO WILL CONTINUE TO AIM AT LEAST 5 DEG F HIGHER THAN MOST OF THE MAIN STREAM PACKAGES. H85 TEMPS WILL CLIMB TO NEAR 10C...AND WHILE WE WILL NOT BE ABLE TO MIX THAT DEEP INTO THE BOUNDARY LAYER...WE SHOULD BE ABLE TO MIX FROM H925. TEMPS AT THAT LEVEL WILL PEAK AT ABOUT 8.5 TO 10C DURING THE AFTERNOON...AND THIS SHOULD BE ABLE TO SUPPORT SFC HIGHS OF AT LEAST 60-65 FOR THE WRN COUNTIES. ONE ALSO HAS TO CONSIDER THE FACT THAT WE HAVE DRY ANTECEDENT CONDITIONS IN PLACE AND THAT THERE WILL BE SOME AREAS THAT WILL ADD A COUPLE MORE DEGREES FROM DOWNSLOPING. YESTERDAY...THESE SAME VARIABLES HELPED TEMPS CLIMB WELL PAST GUIDANCE NUMBERS. ALL OF THAT SAID...MAX TEMPS THIS AFTERNOON WILL BE IN THE LOW TO MID 60S FOR MOST AREAS WITH SOME UPPER 60S NOT OUT OF THE QUESTION FOR THE GENESEE VALLEY. SITES EAST OF LK ONTARIO WILL BE COOLER WITH HIGHS IN THE UPPER 50S TO NEAR 60. ALL OF THESE READINGS WILL BE WELL ABV NORMAL EARLY NOVEMBER VALUES. THE CLEAR SKIES AND FAIRLY PLEASANT LATE FALL WEATHER WILL REMAIN IN PLACE OVER THE REGION TONIGHT. WHILE TEMPERATURES WILL NOT BE AS ANOMALOUSLY MILD AS THOSE FROM THE DAYTIME...READINGS IN MOST AREAS WILL REMAIN ABOVE FREEZING. OVERNIGHT LOWS WILL RANGE FROM NEAR 40 CLOSE TO THE LAKES...TO THE UPPER 20S IN THE COLDEST SRN TIER VALLEYS AND ACROSS PORTIONS OF LEWIS COUNTY. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... PRONOUNCED UPPER-LEVEL RIDGING WILL REMAIN INTACT ACROSS THE EASTERN THIRD OF THE NATION MONDAY AND MONDAY NIGHT...WHILE A NORTHERN STREAM SHORTWAVE AND ATTENDANT AREA OF LOW PRESSURE SLIDES EAST ACROSS CENTRAL ONTARIO AND QUEBEC. AS THESE FEATURES PASS BY WELL TO OUR NORTH...A WEAK ASSOCIATED COOL FRONT WILL GRADUALLY PRESS INTO OUR AREA FROM SOUTHERN ONTARIO...AND EVENTUALLY STALL OUT AS IT ENCOUNTERS INCREASING RESISTANCE FROM THE UPPER RIDGE...AND BECOMES ORIENTED PARALLEL TO THE LARGE-SCALE UPPER LEVEL FLOW. AS THIS FRONT WILL BE RELATIVELY MOISTURE STARVED AND DEVOID OF ANY REAL UPPER LEVEL SUPPORT...IT SHOULD LARGELY JUST BRING AN INCREASE IN CLOUD COVER AND JUST A FEW LIGHT ISOLATED SHOWERS OR SPRINKLES... WITH THE VAST MAJORITY OF THE AREA REMAINING DRY. WILL THEREFORE CONTINUE TO GO WITH ONLY SLIGHT CHANCE POPS FOR THE MONDAY AND MONDAY NIGHT PERIOD. WITH THE FRONT REMAINING OVER OR TO THE NORTH OF THE AREA THROUGH MONDAY NIGHT...AND A BROAD AND DEEP SOUTHWESTERLY FLOW REMAINING IN PLACE...MILD TEMPERATURES WILL CONTINUE. DESPITE THE INCREASE IN CLOUD COVER...850 MB TEMPS OF +7C TO +9C AND A DECENT SOUTHWESTERLY LOW LEVEL FLOW WILL STILL SUPPORT WIDESPREAD HIGHS IN THE LOWER TO MID 60S ON MONDAY...WITH THE COOLER READINGS FOUND NORTHEAST OF THE GREAT LAKES AND ACROSS THE HIGHER TERRAIN. THE CONTINUED MILD AIRMASS AND A DECENT AMOUNT OF CLOUD COVER SHOULD THEN SUPPORT OVERNIGHT LOWS RANGING THROUGH THE 40S MONDAY NIGHT...WHEN READINGS WILL AVERAGE A SOLID 10 DEGREES ABOVE NORMAL. LATE MONDAY NIGHT AND TUESDAY...THE QUASISTATIONARY FRONT WILL SLOWLY LIFT BACK NORTH AS A WARM FRONT...IN RESPONSE TO THE EJECTION OF SHORTWAVE ENERGY OVER THE DESERT SOUTHWEST INTO THE PLAINS STATES...AND THE CORRESPONDING DEVELOPMENT OF SURFACE LOW PRESSURE ACROSS KANSAS AND MISSOURI. WITH THE FRONTAL BOUNDARY REMAINING STARVED FOR BOTH MOISTURE AND UPPER SUPPORT ACROSS OUR REGION...IT SHOULD ONCE AGAIN GENERATE LITTLE OR NO PRECIP AS IT RETREATS BACK TO OUR NORTH ON TUESDAY...WITH ONLY A FEW SPOTTY LIGHT SHOWERS OR SPRINKLES EXPECTED AT WORST. WILL THEREFORE HOLD POPS TO SLIGHT CHANCE OR LOWER ONCE AGAIN...WITH THESE EXITING OFF TO OUR NORTH TUESDAY AFTERNOON. WITH THE WARM SECTOR DEEPENING ACROSS OUR AREA BEHIND THE DEPARTING BOUNDARY ON TUESDAY...850 MB TEMPS WILL CLIMB BACK TO AROUND +8C TO +10C...AND THIS SHOULD BE ENOUGH TO ONCE AGAIN SUPPORT WELL ABOVE NORMAL HIGHS IN THE LOWER TO MIDDLE 60S. DURING THE REMAINDER OF THE PERIOD...THE DEVELOPING CENTRAL PLAINS LOW WILL LIFT NORTHEAST INTO THE WESTERN AND CENTRAL GREAT LAKES... IN ASSOCIATION WITH ITS PARENT MID-LEVEL TROUGH. OUR AREA WILL REMAIN SOLIDLY ENTRENCHED WITHIN ITS WARM SECTOR WITH UNSEASONABLY MILD AND DRY WEATHER CONTINUING THROUGH TUESDAY NIGHT AND AT LEAST A GOOD PORTION OF WEDNESDAY...BEFORE ITS TRAILING COLD FRONT APPROACHES SOMETIME LATER WEDNESDAY. WITH REGARD TO PRECIPITATION CHANCES LATER ON WEDNESDAY...THE 00Z GFS AND GEM GLOBAL HAVE BOTH TRENDED A BIT FASTER WITH THE PROGRESSION OF THE LOW AND COLD FRONT COMPARED TO EARLIER RUNS...AND NOW BRING SOME LIMITED PRECIP INTO WESTERN NEW YORK LATER WEDNESDAY AFTERNOON. THIS IS PARTICULARLY THE CASE FOR THE GFS...WHICH HAS REVERSED COURSE FROM ITS PREVIOUS SLOWING TREND AND IS THE FASTER OF THE TWO SOLUTIONS...BRINGING RAIN AS FAR EAST AS THE GENESEE VALLEY AND FINGER LAKES. MEANWHILE...THE 00Z ECMWF REMAINS CONSISTENT WITH ITS PAST SEVERAL DAYS OF RUNS IN OFFERING A SLOWER PROGRESSION OF THE FRONT...WITH OUR AREA REMAINING DRY RIGHT THROUGH 00Z THURSDAY. GIVEN THE INCONSISTENCY OF THE LATEST GFS RUN WITH ITS PREVIOUS SLOWING TREND...AND A DECENT AMOUNT OF VARIABILITY SEEN IN THE GFS ENSEMBLES...SOME OF WHICH SUPPORT THE OPERATIONAL GFS AND SOME OF WHICH SUPPORT THE SLOWER GEM AND ECMWF SOLUTIONS...FOR NOW WILL ELECT TO STICK WITH THE MORE OPTIMISTIC ECMWF AND RETAIN A DRY FORECAST FOR WEDNESDAY...WHICH IS ALSO IN LINE WITH OUR EXISTING CONTINUITY. WITH OUR AREA REMAINING SOLIDLY IN THE WARM SECTOR AND A LOW-LEVEL SOUTHERLY FLOW ONCE AGAIN ON THE INCREASE...OUR TEMPERATURES WILL LIKEWISE REMAIN SOLIDLY ABOVE NORMAL THROUGH THE END OF THE SHORT TERM PERIOD. LOWS TUESDAY NIGHT SHOULD RANGE IN THE MID TO UPPER 40S IN MOST PLACES...WITH 850 MB TEMPS OF +9C TO +11/+12C THEN HELPING TO SUPPORT WIDESPREAD TEMPS IN THE MID AND UPPER 60S ON WEDNESDAY...WITH SOME 70+ DEGREE READINGS POSSIBLE ACROSS THE NORMAL WARM SPOTS OF THE GENESEE VALLEY AND FINGER LAKES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... AS THE GREAT LAKES LOW LIFTS ACROSS ONTARIO AND QUEBEC WEDNESDAY NIGHT AND THURSDAY...IT WILL SWEEP ITS ASSOCIATED COLD FRONT ACROSS OUR REGION. WHILE OVERALL LIFT ALONG THE FRONT LOOKS TO BE ONLY WEAK TO MODEST...THE BOUNDARY WILL BE ABLE TO TAP INTO ENOUGH GULF MOISTURE TO RESULT IN A CHANCE FOR SOME SHOWERS AS IT PASSES. HAVE THEREFORE CONTINUED WITH MID-RANGE CHANCE POPS FOR BOTH WEDNESDAY NIGHT AND THURSDAY...WITH TEMPERATURES DROPPING TO MORE SEASONABLE LEVELS AS COOLER AIR OVERSPREADS THE AREA FROM WEST TO EAST IN THE WAKE OF THE FRONT. THEREAFTER...THE FORECAST PICTURE BECOMES MORE UNCERTAIN AS THE MEDIUM RANGE MODELS DIVERGE SOMEWHAT IN THEIR SOLUTIONS FOR LATE IN THE WEEK. FOLLOWING THE MAIN COLD FRONTAL PASSAGE...THE 00Z GFS DROPS ANOTHER DECENT SHORTWAVE SOUTHEASTWARD ALONG THE BACKSIDE OF THE PROGRESSIVE MID-LEVEL TROUGH THURSDAY NIGHT AND FRIDAY... RESULTING IN ANOTHER ROUND OF SCATTERED SHOWERS...BEFORE BUILDING RIDGING BRINGS A RETURN TO DRIER WEATHER FOR BOTH FRIDAY NIGHT AND SATURDAY. MEANWHILE...THE 00Z ECMWF IS FASTER WITH THIS SHORTWAVE AND BRINGS IT THROUGH THURSDAY NIGHT...WITH RIDGING AND DRY WEATHER THEN BRIEFLY BUILDING IN FOR FRIDAY...BEFORE ANOTHER MID LEVEL TROUGH AND ASSOCIATED LOW-END SHOWER THREAT CROSSES THE GREAT LAKES ON SATURDAY. CONSIDERING THE DISPARITIES SEEN IN THE ABOVE SOLUTIONS...AND THE POOR CONSISTENCIES OF THE GFS/ECMWF WITH THEIR PREVIOUS RUNS OVER THE PAST DAY OR SO...WILL JUST ELECT TO KEEP THE FORECAST FOR THE THURSDAY NIGHT-SATURDAY PERIOD VERY GENERAL FOR NOW. ACCORDINGLY... HAVE JUST INDICATED SOME BROADBRUSH LOW-END CHANCE POPS THROUGHOUT...ALONG WITH A CONTINUATION OF MORE SEASONABLE TEMPERATURES AS MUCH COOLER AIR REMAINS IN PLACE...ONE ASPECT THAT THE GUIDANCE REMAINS IN GOOD AGREEMENT ON. && .AVIATION /13Z SUNDAY THROUGH THURSDAY/... EXPANSIVE HIGH PRESSURE ANCHORED NEAR NEW JERSEY WILL PROVIDE THE REGION WITH ANOTHER 24 HOUR TAF PERIOD OF NEARLY CLOUD FREE SKIES. THE VFR WEATHER WILL BE ACCOMPANIED BY SOME LINGERING LOW LEVEL WIND SHEAR EARLY THIS MORNING FROM ROC EASTWARD...WITH MARGINAL LLWS CONDITIONS EXPECTED AGAIN TONIGHT. BETWEEN THESE TIME FRAMES... ENOUGH DIRUNALLY INDUCED MIXING IS EXPECTED TO PROMOTE SOME SFC WIND GUSTS AS HIGH AS 25 KTS. OUTLOOK... MONDAY THROUGH TUESDAY...VFR. WEDNESDAY...VFR/MVFR WITH CHANCE OF SHOWERS. && .MARINE... HIGH PRESSURE ANCHORED ALONG THE JERSEY SHORE WILL PROVIDE MODERATE SOUTHERLY BREEZES ACROSS BOTH LAKES ERIE AND ONTARIO TODAY...AND THIS WILL KEEP THE HIGHEST WAVES AND CHOPPIEST CONDITIONS OVER CANADIAN WATERS. THE EXCEPTION WILL BE FROM DUNKIRK DOWN TO RIPLEY WHERE A SOUTH TO SOUTHEAST WIND GUSTING TO 25 KNOTS THIS MORNING WILL PRODUCE WAVES OF 2 TO 4 FEET WITH 5 FOOTERS WELL OFFSHORE. A SMALL CRAFT ADVISORY HAS BEEN RAISED FOR THIS AREA UNTIL MIDDAY. THE SOUTHERLY FLOW WILL BECOME MORE SOUTHWESTERLY LATER TONIGHT AND MONDAY. WHILE THIS WILL RESULT IN SOME CHOPPY CONDITIONS ON THE EAST END OF LKAE ERIE BY MONDAY AFTERNOON...WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. HIGH PRESSURE WILL BUILD BACK ACROSS THE REGION MONDAY NIGHT AND TUESDAY...THUS RELAXING THE SFC PRESSURE GRADIENT WHICH WILL LEAD TO EVEN LIGHTER WINDS AND NEGLIGIBLE WAVES. && .FIRE WEATHER... THERE WILL BE AN ELEVATED FIRE WEATHER RISK TODAY AS SEVERAL FAVORABLE ELEMENTS WILL COME INTO PLAY. FIRST...SURFACE FUELS WILL BE DRY GIVEN OUR RECENT SPELL OF RAIN FREE WEATHER AND THE KILLING OFF OF MOST SURFACE VEGETATION DURING RECENT FREEZES. SECONDLY...THE RH VALUES ACROSS THE REGION WILL DROP BELOW THE CRITICAL 30 PERCENT LEVEL FOR MUCH OF THE MIDDAY AND AFTERNOON AS A TIGHTENING LOW LEVEL GRADIENT WILL SUPPORT RELATIVELY DEEP MIXING INTO VERY DRY AIR ALOFT. AT THIS POINT HOWEVER...THE MISSING INGREDIENT AND MAIN LIMITING FACTOR WILL BE THE LACK OF STRONG SURFACE WINDS. WHILE A SOUTHERLY BREEZE WILL BE IN PLACE...BOTH SUSTAINED WIND SPEEDS AND WIND GUSTS WILL REMAIN BELOW THRESHOLDS NEEDED FOR MORE WIDESPREAD FIRE WEATHER CONCERNS. FIRE CONCERNS WILL EASE FOR BOTH MONDAY AND TUESDAY AS SURFACE DEWPOINTS CLIMB BACK INTO THE UPPER 30S AND LOWER 40S...WHICH WILL RESULT IN DAYTIME RH VALUES REMAINING WELL ABOVE THE CRITICAL 30 PERCENT LEVEL. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR LEZ040. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JJR LONG TERM...JJR AVIATION...RSH MARINE...RSH FIRE WEATHER...JJR/RSH
Hazardous weather outlook, Nov 6, 5:05 AM EST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 505 AM EST SUN NOV 6 2011 NYZ001>008-010>014-019>021-085-071015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 505 AM EST SUN NOV 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-071015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 505 AM EST SUN NOV 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.